# SDR IPXA2019121329920

- Difficulty date: December 11, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 18,126 hours, 10,949 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Condition: Broken
- Location: L1 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT CLOSE AND LOCK WITH EXTERIOR HANDLE,  BROKEN PARTS REMOVED AND INSTALLED NEW HANDLE CONNECTING LINKS. OPS CHECKED GOOD.
